Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child having seizures since infancy, taking larger dose of valparin, advised epilex, friscium after major seizure. Is this sufficient?

my child is having sizures since 6months of old and she is switched on taking valparin 200mg 2.5ml morning and evening .when she got several seizures adjacently with and without fever upto the age of one and ahalf the valparin content was increased to 5ml and is changed to epilex brand. now she has got a major seizure which last for about an hour the doctor has changed the medication to epilex 200mg 5ml +friscium5mg half morning and half evening . is this medication enough for my child
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
The dose of medication is decided according to the weight of the child. Usually minimus dose is started and slowly increased if required. The medication is enough only if it controls the seizures. Otherwise it will have to be increased or another medication will be added. Be in regular follow up with a neurologist and he will guide you about the medications.
Good luck.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Neurologist, Surgical Dr. Vineet Saggar's  Response
Dear Friend
These drus are good enoug for but dosage depends upon weight of the patient. Also why your son is having these seizures ,cause need to be accertained with MRI Brain with Epilepsy protocoll,Next you need to get levels of antiepileptic drugs checked in your sons blood,because there is no fun in having multiple drugs with all of them having low levels in blood cause that will not control the seizures. Also multiple drug intake also causes decreased serum level of these drugs , Regards
Dr. Vineet Saggar (MCh)
Neuro Surgeon / Spinal Surgeon
Chandigarh, Mohali -
Ivy Hospital Sector 71
Mob. No.:- +91-9855990990
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor